Publications

Found 2268 results
[ Author(Asc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
[2017-2] Castro SB, Labouriau IS, Oliveira JF. Projections of Periodic Functions and Mode Interactions .Edit
[2016-11] Castro SB. Learning by replicator and best-response: the importance of being indifferent .
[2010-35] Castro SB, Dakhlia S., Gothen PB. From Singularity Theory to Finiteness of Walrasian Equilibria .Edit
Castro SB, Lohse A.. Construction of heteroclinic networks in R4. Nonlinearity. 2016;29:3677-3695.Edit
[2015-21] Castro SB, Lohse A. Switching in heteroclinic networks .Edit
Castro L, Aguiar P. Phase precession through acceleration of local theta rhythm: A biophysical model for the interaction between place cells and local inhibitory neurons. Journal of Computational Neuroscience. 2012;33:141-150.
Castro SB, Plessis A.. Intrinsic complete transversals and the recognition of equivariant bifurcations. In: E{QUADIFF} 2003. World Sci. Publ., Hackensack, NJ; 2005. 4. p. 458-463p. Edit
[2006-47] Cassaigne J, Silva PV. Infinite words and confluent rewriting systems: endomorphism extensions .Edit
Cassaigne J, Silva PV. Infinite periodic points of endomorphisms over special confluent rewriting systems. Ann. Inst. Fourier (Grenoble). 2009;59:769-810.Edit
Cassaigne J, Silva PV. Infinite words and confluent rewriting systems: endomorphism extensions. Internat. J. Algebra Comput.. 2009;19:443-490.Edit
[2007-35] Cassaigne J, Silva PV. Infinite periodic points of endomorphisms over special confluent rewriting systems .Edit
[2016-28] Casals-Ruiz M, Kazachkov I, Zakharov A. On commensurability of some right-angled Artin groups .Edit
Carvalho PA, Lomp C, Pusat-Yilmaz D. Injective modules over down-up algebras. Glasg. Math. J.. 2010;52:53-59.Edit
[2009-48] Carvalho PA, Lopes SA, Matczuk J. Double Ore extensions versus iterated Ore extensions .Edit
Carvalho PA, Musson IM. Monolithic modules over Noetherian rings. Glasg. Math. J.. 2011;53:683-692.Edit
Carvalho M, Bessa M, Rodrigues A. A note on reversibility and Pell equations. Vol 75 SPM 2017.Edit
Carvalho M, Cabral H. Curved Pythagorean triangles. Vol 69 Bol. Soc. Port. Mat. 2013.Edit
Carvalho P, de Oliveira AG. Intersection and linking numbers in oriented matroids. Discrete Comput. Geom.. 2004;31:305-321.Edit
Carvalho M. Entropy dimension of dynamical systems. Portugaliae Mathematica. 1997;54(1):19-40.
Carvalho M. Persistence of Bowen-Ruelle-Sinai measures. Discrete and Continuous Dynamical Systems. 2007;17(1):213-221.
Carvalho PA. Prime links in some skew-polynomial and skew-Laurent rings. Comm. Algebra. 1997;25:1443-1469.
Carvalho M, Lourenço JN. Convergence of p-adic series. Vol 72 Bol. Soc. Port. Mat. 2015.Edit
Carvalho M, Pacheco AC. O método de Diofanto e a curva a^b = b^a SPM In Press.Edit
Carvalho M, Bessa M. Imperfect friezes of integers. Vol 67 Bol. Soc. Port. Mat. 2012.
Carvalho M. Bowen-Ruelle-Sinai measures for n-dimensional derived from Anosov diffeomorphisms. Ergodic Theory & Dynamical Systems. 1993;13:21-44.

Pages